# SDR ASAA2016022315840

- Difficulty date: February 23, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 46,130 hours, 17,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Bs 727i-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT TRANSITION PANEL AT RT BS 727I+6 TO BS 787 CORRODED IN SEVERAL SPOTS.  ACFT GROUNDED. REMOVED CORROSION FROM AFT PIT TRASITION PANEL RT BS 727I+6 TO BS 787  ORIGINAL THICKNESS IS.040 IAW DWG BAC1496-377, REMAINING THICKNESS  IS.000 LOST MATERIAL IS .040 THE TRASITION PANEL IS OUT OF LIMITS IAW SRM 53-00-53, FIG 103 MICROMETER T8361T FABRICATED NEW TRANSITION PANEL IAW SRM 53-00-53, APPLY FINISHING IAW SRM 51-20-01. REMOVED DOT AND OR STREAMER H259 INSTALLED NEW TRANSITION PANEL IAW SRM 53-00-53 .
